It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-07-2010, 04:30 PM   #1
Newbie
(male)
 
Join Date: Sep 2010
Location: Gallipolis Ohio U.S.
Posts: 1
DethHed HB User
Hello! This is my first post, need advice, please.

I have general and social anxiety disorders, and have been given a lot of meds over the years, with little to no improvement. Right now I'm on Klonopin only, but have just been given Abilify(Haven't taken it yet). Others I've been on have been Celexa, Trazidone, Buspar, Paxil, Zoloft, etc... Right now I still have in my possession the Klonopin and Abilify. It seems like the Klonopin makes me incredibly depressed, yet helps with the anxiety a bit. So my question is, is there some sort of "cocktail" that I should ask my Dr. about? I'm also wondering why I have been given so many anti-depression meds to battle anxiety. It seems to me like I should be going down instead of up. Sorry so long, but I'm new to this site and thought I'd put a bit of info out there. just want to enjoy life. Please help!

 
Old 09-07-2010, 05:24 PM   #2
Senior Member
(female)
 
PAYNE's Avatar
 
Join Date: Aug 2010
Location: Goldsboro, NC USA
Posts: 217
PAYNE HB User
Re: Hello! This is my first post, need advise, please.

I'm obviously no expert on this stuff, but maybe anxiety and depression tend to go hand in hand. As you say, I can understand your being given a prescription for a drug like Klonopin (I take that myself), since it is supposed to "calm the nerves." You don't say, but have you been receiving any psychotherapy--or are you just taking medication? It seems to me that maybe some "talk therapy" could be useful, too.....

 
Sponsors Lightbulb
   
Old 09-07-2010, 06:05 PM   #3
Senior Member
(male)
 
Join Date: Jul 2008
Location: chicago
Posts: 100
tony1527 HB Usertony1527 HB User
Re: Hello! This is my first post, need advise, please.

it takes time for the brain to heal itself.hang in there,i wouldnt take the abilfy,you go down that road theres no coming back.

 
Old 09-07-2010, 06:34 PM   #4
Newbie
(female)
 
Join Date: Sep 2010
Location: *sigh*
Posts: 3
The1thtgotaway HB User
Re: Hello! This is my first post, need advise, please.

I don't know if the medicines are causing depression, but I just started getting panic attacks, and I am severely depressed. I force myself to eat, I can't get out of bed (I've been literally watching Tennis for hours, which I think also give me panic attacks), and I also force myself to go to the bathroom. I mean I literally would rather not go to the bathroom. So, I agree, I think depression goes hand and hand with anxiety/panic attacks.

 
Old 09-13-2010, 04:46 PM   #5
Senior Member
(female)
 
Join Date: Sep 2010
Location: Virginia
Posts: 241
tinkerbell45 HB Usertinkerbell45 HB Usertinkerbell45 HB Usertinkerbell45 HB Usertinkerbell45 HB Usertinkerbell45 HB Usertinkerbell45 HB Usertinkerbell45 HB Usertinkerbell45 HB User
Re: Hello! This is my first post, need advise, please.

hi there my name is rose i only joined this message board about 2wks ago and it seems to have helped me some just being able to chat with others.i to am on and have been on a cocktail of meds. the drs. have had me on so many meds i can't even write them on this page.try the abilify they added it to my meds last month and i can tell a little difference.i know how hard it is to feel down SO much because i have days i don't even get out of bed.it does make one wonder if you are ever gona feel like your old self and what normal is and how do you get there.try to hang in there TAKE CAKE write me ANYTIME i'm usually alone at all times so i hangout on my computer.

Last edited by ms_mod; 09-13-2010 at 06:05 PM.

 
Old 09-17-2010, 11:51 AM   #6
Senior Veteran
(female)
 
Searchin's Avatar
 
Join Date: Aug 2010
Location: Columbia,MO USA
Posts: 545
Blog Entries: 13
Searchin HB UserSearchin HB UserSearchin HB UserSearchin HB UserSearchin HB UserSearchin HB UserSearchin HB UserSearchin HB User
Re: Hello! This is my first post, need advise, please.

I am also on abilify. It might help if you got off the Klonipin as it is a depressant. Ask your doctor about clonidine. It is a blood pressure med that is used for anxiety. It works and you won't feel the euphoric effects of the Klonipin.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hello tammykinz Alzheimer's Disease & Dementia 10 09-13-2009 05:17 PM
hello my friends hello! Yossarian22 Addiction & Recovery 24 12-21-2007 01:44 PM
hello pursie here pursie Thyroid Disorders 5 07-17-2006 09:15 AM
NEver had a chnace to say hello to everyone battling on Lyme Disease 153 03-20-2006 12:34 PM
Hello Tomorrow shaukc Back Problems 9 12-22-2004 06:31 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), iluv (9), Skip4 (9), Shae794 (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:39 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!